Toggle Main Menu Toggle Search

Open Access padlockePrints

New substitution models for rooting phylogenetic trees

Lookup NU author(s): Dr Sarah Heaps, Svetlana Cherlin, Dr Tom Nye, Professor Richard Boys, Professor T. Martin Embley FMedSci FRS



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): Williams TA, Heaps SE, Cherlin S, Nye TMW, Boys RJ, Embley TM

Publication type: Article

Publication status: Published

Journal: Philosophical Transactions of the Royal Society B: Biological Sciences

Year: 2015

Volume: 370

Issue: 1678

Print publication date: 26/09/2015

Online publication date: 31/08/2015

Acceptance date: 04/06/2015

Date deposited: 07/09/2015

ISSN (print): 0962-8436

ISSN (electronic): 1471-2970

Publisher: The Royal Society Publishing


DOI: 10.1098/rstb.2014.0336

PubMed id: 26323766


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication